# SDR AALA201612319004

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 60,135 hours, 26,273 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: False Indication
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR 2R SHOWS OPEN WHEN CLOSED AND ARMED.CLEANED PROXIMITY SWITCH AT TOP OF DOOR FRAME. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
